English  |  正體中文  |  简体中文  |  Items with full text/Total items : 43312/67235
Visitors : 2148834      Online Users : 5
RC Version 5.0 © Powered By DSPACE, MIT. Enhanced by NTU/NCHU Library IR team.
National Chung Hsing University Institutional Repository - NCHUIR > 理學院 > 統計學研究所 > 依資料類型分類 > 期刊論文 >  Estimation and prediction in linear mixed models with skew-normal random effects for longitudinal data

Please use this identifier to cite or link to this item: http://nchuir.lib.nchu.edu.tw/handle/309270000/133601

標題: Estimation and prediction in linear mixed models with skew-normal random effects for longitudinal data
作者: Lin, T.I.;Lee, J.C.
關鍵字: ECME algorithm;maximum-likelihood estimation;prediction;random;effects;SNLMM;multivariate-t-distribution;maximum-likelihood;bayesian-analysis;distributions;algorithm;extension;families;ecm;em
日期: 2008
Issue Date: 2012-12-14 10:06:09 (UTC+8)
關連: Statistics in Medicine, Volume 27, Issue 9, Page(s) 1490-1507.
摘要: This paper extends the classical linear mixed model by considering a multivariate skew-normal assumption for the distribution of random effects. We present an efficient hybrid ECME-NR algorithm for the computation of maximum-likelihood estimates of parameters. A score test statistic for testing the existence of skewness preference among random effects is developed. The technique for the prediction of future responses under this model is also investigated. The methodology is illustrated through an application to Framingham cholesterol data and a simulation study. Copyright (C) 2007 John Wiley & Sons, Ltd.
Relation: Statistics in Medicine
Appears in Collections:[依資料類型分類] 期刊論文
[依教師分類] 林宗儀
[依教師分類] 林宗儀

loading Web of Knowledge data....

Files in This Item:

File SizeFormat






聯絡網站維護人員:wyhuang@nchu.edu.tw,04-22840290 # 412。

DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU/NCHU Library IR team Copyright ©   - Feedback